Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking chemotherapy for ovarian cancer. Mal-nourished. Need diet advice

My daughter s oncologist told us there is/are recipes to make a high protein drink with Carnation Instant Breakfast, powdered milk, and 1% milk. I have tried a few searches but nothing comes up w/these 3 ingredients. Do you know of any such recipes? My daughter has stge 4 ovarian cancer and just started chemo . Doctor says she is mal-nourished since she hasn t been eating much for last 5-6 weeks.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
I don't know any such reciepies. you can try kabiven powder. But one thing I can caution is that no nutrition supplement that will treat her mal nutrition. Only treatment of cancer will resolve her mal nutrition. There is controversy that feeding the patient with nutrition supplement is like feeding the tumor itself and only indication for supplement is when she is not able to take orally because of extensive oral ulcer caused by chemotherapy
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor